# SDR AALA202507071642

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 72,850 hours, 36,959 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0054759
- Condition: Faulted
- Location: Zone 100
- Part time: 63,106 hours, 36,088 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DESCENT, MULTIPLE ECAMS CAB PRESS LO ECAM FAULTS. MAINTENANCE REPLACED #1 CABIN PRESSURE CONTROLLERS IAW AMM 21-31-34.
